Pacific Journal of Mathematics

A characterization of the maximal monoids and maximal groups in $\beta_X$.

D. J. Hartfiel and C. J. Maxson

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 437-444.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905675

Mathematical Reviews number (MathSciNet)
MR0379705

Zentralblatt MATH identifier
0305.20036

Subjects
Primary: 20M10: General structure theory

Citation

Hartfiel, D. J.; Maxson, C. J. A characterization of the maximal monoids and maximal groups in $\beta_X$. Pacific J. Math. 58 (1975), no. 2, 437--444. https://projecteuclid.org/euclid.pjm/1102905675


Export citation

References

  • [1] J. C. Abbott, Sets Lattices and Boolean Algebras, Allyn and Bacon Inc., Boston, 1969.
  • [2] G. Birkhoff, Sobre los grupos de automorfismos, Rev. Un. Math., Argentina, 11 (1964), 155-157.
  • [3] A. H. Clifford, A proof of the Montague-Plemmons-Schein theorem of maximal subgroups of a semigroup of binary relations, Semigroup Forum, 1 (1970), 272-275.
  • [4] J. S. Montague and R. J. Plemmons, Maximal subgroups of the semigroup of relations, J. of Algebra, 13 (1969), 575-587.
  • [5] R. J. Plemmons and B. M. Schein, Groups of binary relations, Semigroup Forum, 1 (1970), 267-271.
  • [6] Stefan Schwarz, The semigroup of binary relations on a finite set, presented to the International Symposium on Semigroups, Bratislava, Czechoslovakia, June, 1968.
  • [7] Stefan Schwarz, On idempotent binary relations on a finite set, Czechoslavak Math. J. 20 (1970), 696-702.